BibTeX record journals/tcs/EhrenfeuchtR81

download as .bib file

@article{DBLP:journals/tcs/EhrenfeuchtR81,
  author    = {Andrzej Ehrenfeucht and
               Grzegorz Rozenberg},
  title     = {On the Subword Complexity of Square-Free {D0L} Languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {16},
  pages     = {25--32},
  year      = {1981},
  url       = {http://dx.doi.org/10.1016/0304-3975(81)90028-1},
  doi       = {10.1016/0304-3975(81)90028-1},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/EhrenfeuchtR81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}